# SDR AALA990367

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 344 LBL 30 TOP FLANGE OF FLOORBEAM CRACKED AT FASTENER HOLE.  CUT OUT DAMAGED SECTION OF TOP FLANGE.  INSTALLED DOUBLER REPAIR PER SRM 53-10-8 FIG 9 SHEETS 1-5.  (M)
